Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 3, Issue 2, 2009
Metadata
 

A universal deformation formula for ℋ1 without projectivity assumption
Xiang Tang and Yi-Jun Yao
pp. 151–179
Abstract | Full-Text PDF (247 KB) | Metadata

A noncommutative Bohnenblust–Spitzer identity for Rota–Baxter algebras solves Bogoliubov’s recursion
Kurusch Ebrahimi-Fard, Dominique Manchon and Frédéric Patras
pp. 181–222
Abstract | Full-Text PDF (326 KB) | Metadata

Explicit HRS-tilting
Behrang Noohi
pp. 223–259
Abstract | Full-Text PDF (296 KB) | Metadata

Noncommutative tori and the Riemann–Hilbert correspondence
Snigdhayan Mahanta and Walter D. van Suijlekom
pp. 261–287
Abstract | Full-Text PDF (265 KB) | Metadata

Localization over complex-analytic groupoids and conformal renormalization
Denis Perrot
pp. 289–325
Abstract | Full-Text PDF (298 KB) | Metadata